MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE?; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE?; See H11
Lot Number 0036023315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
After a pulse field ablation (pfa) procedure for the treatment of paroxysmal atrial fibrillation using a farawave catheter, the patient experienced a worsening of a pre-existing atrial fibrillation.Subsequently an rf ablation (re-ablation) was performed on the pulmonary vein (ripv), superior vena cava, and tricuspid-inferior vena cava isthmus.Following the procedure, the patient's condition improved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Investigation summary: with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of an atrial fibrillation.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Risk review: a risk review performed for the farawave device confirmed that the event of atrial fibrillation is a known event defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Investigation conclusion: boston scientific has assigned an investigation conclusion code of adverse event related to patient condition and supporting evidence that came to this conclusion.The patient had a documented pre-existing history of atrial fibrillation, and the reported event was identified as worsening of this pre-existing condition.The physician assessed the event as unrelated to the farawave device, and no evidence was identified to support a device- or procedure-related mechanism.Therefore, the reported atrial fibrillation is considered most consistent with the patients pre-existing condition.Boston scientifics investigation findings were unable to establish a clear conclusion about the cause of the reported event.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.

Brand Name
FARAWAVE?
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50602340
Report Number2124215-2026-47103
Device Sequence Number13439572
Product Code QZI
UDI-Device Identifier00191506043148
UDI-Public(01)00191506043148(17)270308(10)36023315
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0036023315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured03/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown